# SDR ASAA2019011827860

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,305 hours, 9,091 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK RAM DOOR FULL OPEN ILLUMINATED. GROUNDED - YES. FOUND NO PZTC FAULTS. ADJUSTED LEFT RAM AIR ACTUATOR REF AMM 21-51-21-400-801 OP CK GOOD OK FOR SERVICE.
